# SDR RAIA960517

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 2310 · HF Communications System
- Part: Rcau Contl Unit
- Part number: CAU2583
- Condition: Failed
- Location: Nr 2
- Part time: 15,879 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7400 - NR 2 RADIO INTERMITTENT.  REPLACED RADIO CONTROL UNIT (RCAU).  (M)
